On a Theorem of Roth.
Mathematische Annalen, Tome 179 (1968), pp. 319-328
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__179_161786,
author = {S.L.G. CHOI},
title = {On a {Theorem} of {Roth.}},
journal = {Mathematische Annalen},
pages = {319--328},
year = {1968},
volume = {179},
zbl = {0157.09401},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__179_161786/}
}
S.L.G. CHOI. On a Theorem of Roth.. Mathematische Annalen, Tome 179 (1968), pp. 319-328. http://geodesic.mathdoc.fr/item/MAN_1968__179_161786/